# SDR DALA2023092507905

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 70,673 hours, 23,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 ON SVC CHECK FOUND MULTIPLE EMER LIGHTS INOPERATIVE. CORRECTIVE ACTION REPLACED BATTERY PACKS M11483, M11082, M11081, M736 PER B757 AMM 33-51. OK FOR SERVICE. (4844608)
